# SDR 2006UALA02020

- Difficulty date: October 19, 2006
- Submitted: October 24, 2006
- Operation: Air carrier
- Aircraft: N847UA
- Make and model: Airbus A319-131
- Aircraft serial: 1627
- Aircraft time: 17,760 hours, 6,933 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHTS FAIL SYSTEM TEST, FAULTS EPSU BATT FWD LEFT.   REPLACED EPSU BATTERY FWD LEFT.  OPS CHECK SYSTEM TESTS NORMAL.
